# SDR USAA2009112393186

- Difficulty date: November 21, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 56,859 hours, 38,136 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 951 - DCA TO MCO - EEL - EMERGENCY FLASHLIGHT IN THE REAR GALLEY INOPERATIVE.  REPLACED FLASHLIGHT BATTERY IN REAR GALLEY.
